RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2015, Volume 98, Issue 5, Pages 725–746 (Mi mz10735)  

This article is cited in 1 scientific paper (total in 1 paper)

On Hyperarithmetical Realizability

A. Yu. Konovalov, V. E. Plisko

Lomonosov Moscow State University

Abstract: The notion of hyperarithmetical realizability is introduced for various extensions of the language of formal arithmetic. The correctness of classical, intuitionistic, and basic logic with respect to the semantics based on hyperarithmetical realizability is studied.

Keywords: hyperarithmetical realizability, formal arithmetic, hyperarithmetical set, hyperarithmetical predicate, hyperarithmetical function, Gödel number, universal function.

Funding Agency Grant Number
Russian Foundation for Basic Research 14-01-00127


DOI: https://doi.org/10.4213/mzm10735

Full text: PDF file (568 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2015, 98:5, 778–797

Bibliographic databases:

UDC: 510.25+510.64
Received: 13.03.2015

Citation: A. Yu. Konovalov, V. E. Plisko, “On Hyperarithmetical Realizability”, Mat. Zametki, 98:5 (2015), 725–746; Math. Notes, 98:5 (2015), 778–797

Citation in format AMSBIB
\Bibitem{KonPli15}
\by A.~Yu.~Konovalov, V.~E.~Plisko
\paper On Hyperarithmetical Realizability
\jour Mat. Zametki
\yr 2015
\vol 98
\issue 5
\pages 725--746
\mathnet{http://mi.mathnet.ru/mz10735}
\crossref{https://doi.org/10.4213/mzm10735}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3438527}
\elib{http://elibrary.ru/item.asp?id=24850213}
\transl
\jour Math. Notes
\yr 2015
\vol 98
\issue 5
\pages 778--797
\crossref{https://doi.org/10.1134/S0001434615110073}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000369701000007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84953219578}


Linking options:
  • http://mi.mathnet.ru/eng/mz10735
  • https://doi.org/10.4213/mzm10735
  • http://mi.mathnet.ru/eng/mz/v98/i5/p725

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Yu. Konovalov, “Absolute $L$-realizability and intuitionistic logic”, Moscow University Mathematics Bulletin, 74:2 (2019), 79–82  mathnet  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:219
    Full text:33
    References:34
    First page:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019